# SDR GAIA00788

- Difficulty date: December 14, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2014 - SLC-BOI - ON LANDING, THE FLIGHT CREW OBSERVED THAT THE LEADING EDGE AMBER LIGHT STAYED ON.  NR 4 KRUGER FLAP INDICATED NOT EXTENDED.  AN EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS MADE AT BOI.  UPON INVESTIGATION A BROKEN GROUND WIRE WAS FOUND AT THE FLAP POSITION INDICATOR.  THE WIRE WAS REPAIRED AND THE SYSTEM OPERATIONAL CHECK WAS OK THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
